The Cauchy problem for certain parabolic-hyperbolic equations
Doklady Akademii Nauk, Tome 212 (1973) no. 3, pp. 536-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_3_a2,
author = {V. N. Vragov},
title = {The {Cauchy} problem for certain parabolic-hyperbolic equations},
journal = {Doklady Akademii Nauk},
pages = {536--539},
year = {1973},
volume = {212},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a2/}
}
V. N. Vragov. The Cauchy problem for certain parabolic-hyperbolic equations. Doklady Akademii Nauk, Tome 212 (1973) no. 3, pp. 536-539. http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a2/